# SDR SIMA20170512002

- Difficulty date: May 12, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 30,963 hours, 26,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 19233
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCOVERED EMERGENCY AISLE LIGHTS ON ROWS 3-6, DO NOT OPERATE.  REMOVED AND REPLACED BATTERY POWER SUPPLY AND CHARGER IAW W/C 33-700-19. OPS CHECKED GOOD.
